Posted by: Anonomous | 2010-05-28

Please Refer to Question 1358 and 1375

Good morning doctor. I enquired a while ago about my high cholesteral and starting taking 20mg of adco simvistatin. I have been taking it for about 3 weeks now. I had my monthly period about 2 weeks ago. All of a sudden today i started bleeding again this morning, I had breast pain before as well as irritability and all the usual pms symptoms. I have been reading up on all the effects of statins and it scares me, certain women have complained about vaginal hemmorage and irregular and additional menstrual bleeding inbetween periods. May i please have your input in this regard.

Kind regards as always

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you are experience side-effects from the cholesterol medication and I therefore, strongly suggest that you re-consult your doctor to evaluate the positives and negatives of using the medication. He/she can maybe try to control your cholesterol with vigorous exercise and a diet.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.